23 - errection difficulties

Discussion in 'The Healthy Penis' started by Gwarcock, Apr 24, 2010.

  1. Gwarcock

    Gwarcock Member

    Joined:
    Mar 7, 2009
    Messages:
    71
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    im 23 and im noticing im having trouble getting as hard as i use to.

    ever sence i was 15 i noticed i have a harder time getting rock hard but i thought it was cuz of my size. you know more to fill.

    well an ex brought up it bugged her how i wasnt getting hard as i use to.

    i have issues with depression
    i masterbate alot (atleast once a day 2 times average)
    im no longer exercising like i use to.

    im not getting dick pills at 23 so can anybody help

    i cant let this get any worse.

    yhanks
     
  2. Joll

    Gold Member

    Joined:
    Jan 28, 2009
    Messages:
    14,509
    Albums:
    1
    Likes Received:
    723
    Gender:
    Male
    Location:
    Wales (GB)
    Aww. :(

    Tends to happen with depression - but doubt it'll be permanent at ur age. Are u on any medication for depression like prozac? cos it has that effect on me, but wears off when you're ready to lower the dose.

    Good luck man. :)
     
  3. MrCucumber8x6

    Verified Gold Member

    Joined:
    Apr 7, 2010
    Messages:
    20
    Albums:
    4
    Likes Received:
    255
    Gender:
    Male
    Location:
    San Antonio, Texas
    Verified:
    Photo
    does to much masturbation cause lack in penile strength?
     
  4. nudeyorker

    Gold Member

    Joined:
    Nov 6, 2006
    Messages:
    42,918
    Likes Received:
    37
    Gender:
    Male
    Location:
    NYC/Honolulu
    I can happily say I have never had this problem. But I know from others experiences with the issue that, alcohol and drug use can be a factor; as well as depression, sleep deprivation, inadequate diet and exercise. My advice though is make an appointment with your doctor to make sure there is not a more serious underlying problem.
     
  5. Gwarcock

    Gwarcock Member

    Joined:
    Mar 7, 2009
    Messages:
    71
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    thanks for the replys guys.
    im on no drugs at all. prescription or recreation.


     
  6. bellon

    bellon New Member

    Joined:
    Feb 10, 2007
    Messages:
    27
    Likes Received:
    0
    Exercise is huge for both mood and libido. In my experience weight lifting has a more pronounced effect, on libido especially, but cardiovascular exercise such as jogging, biking, etc. is good too.
     
  7. Gwarcock

    Gwarcock Member

    Joined:
    Mar 7, 2009
    Messages:
    71
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    just bought a BMX bike for that reason
     
  8. cklover

    Gold Member

    Joined:
    Sep 19, 2006
    Messages:
    1,362
    Albums:
    1
    Likes Received:
    4
    Gender:
    Male
    Location:
    New England
    kinda looks lke you were typng wth yr cockk
     
  9. BiItalianBro

    Gold Member

    Joined:
    Oct 22, 2006
    Messages:
    1,246
    Likes Received:
    10
    Gender:
    Male
    Location:
    Chicago & Louisville KY
    Exercise will help...ALLOT, i know from personal experience.

    Are you sleeping well? If you find yourself dragging during the day...or wake up with a sore throat and/or find yourself peeing allot in the middle of the night, you may have apnea and believe me, that will WRECK your libido.
     
  10. Gwarcock

    Gwarcock Member

    Joined:
    Mar 7, 2009
    Messages:
    71
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    yea i have all of that...
     
  11. SpeedoMike

    Gold Member

    Joined:
    Nov 19, 2007
    Messages:
    2,940
    Likes Received:
    5
    Gender:
    Male
    Location:
    San Francisco Bay Area
    don't underestimate what depression can do to your libido. it's one of the conditions which can indicate depression. as suggested, see your doctor who can give you a workup to determine if there is a medical problem.
     
  12. D_Percival Pohquer

    D_Percival Pohquer New Member

    Joined:
    Feb 10, 2008
    Messages:
    94
    Likes Received:
    0
    I have the same problem :S im 20 years old.
     
  13. B_llerasdf

    B_llerasdf New Member

    Joined:
    Apr 17, 2010
    Messages:
    19
    Likes Received:
    0
    Exercise, exercise, exercise, hard is all about blood flow, get your circulation going, and if you masturbate often you'll have a much harder time staying hard when it counts, if you need to you can get a penis pump and use a little suction, it'll work but don't overdo it.
     
  14. jaygmi59

    jaygmi59 New Member

    Joined:
    Feb 26, 2006
    Messages:
    20
    Likes Received:
    0
    Gender:
    Male
    Location:
    chicagoland
    Anti depressents can cause a limber dick. I quick taking them last week, so I've yet to see.
     
  15. brinzaulsschwul

    Gold Member

    Joined:
    Oct 18, 2007
    Messages:
    3,642
    Likes Received:
    1,312
    Gender:
    Male
    Location:
    Switzerland - Lenzerheide
    Boys go and talk to your doctor about the depression. Loss of sex drive and erections not getting as hard are signs of depression as several people have already told you.

    You don't have to take anti-depressants you can do CBT or some other therapy.
    Masturbation won't cause loss of sex drive or weaker erections (unless you have bashed the bishop 10 times one after the other - then you might have problems!!). If you are getting stressed jerking off because the erections are not as strong as you want them to be, stop jerking and do something else. The added stress will only make the problem appear worse.

    If either of you (or anyone else) smokes stop now, once you get erection dysfunction caused by smoking that's it game over. Sildenafil Citrate and the others will not work

    If you get desperate to spank the monkey do so, but don't think about what you are doing - you might be pleasantly surprised.

    Hope it all works out for you

    Brinz
     
  16. xxxllover

    xxxllover New Member

    Joined:
    Apr 16, 2010
    Messages:
    25
    Likes Received:
    0
    Gender:
    Male
    Location:
    London
    It won't last forever man. Be patient and don't make it worse by getting too worried about it.
     
  17. FuzzyKen

    FuzzyKen New Member

    Joined:
    Nov 10, 2006
    Messages:
    2,116
    Likes Received:
    6
    Gender:
    Male


    The first thing is that before anything else you do really need to get checked by an MD. ED even early symptoms of it can be a symptom of other things which are more serious. Low blood sugar, extremely high blood sugar, Cholesterol, Triglicerides, hypertension, hypotension, (high or low blood pressure) and of course the depression you mentioned.

    Remember that the use of any erectile assisting agent does not mean that you will be on it for life. Those that operate in the class of PE-5 Inhibitors do not in any manner create a dependency on them. What they do his simply give you an assist. Even injectables do not guarantee that you will need them forever in any manner so do NOT be afraid of these drugs. In fact the advantage is that the "boost" that these drugs sometimes give is a compensation for stress and depression. Many MD's who prescrible this stuff give it as a crutch to get you through a tough period.

    There is no set age for the onset of ED and you should not have any concern of the ED itself. The only thing that is of concern is to make certain that the cause of it is not something that can do other kinds of harm.

    The other thing is this: If you are unusually large, it requires a great deal of blood and perfect operation of the entire mechanism in an unusually large penis to have it work right. It is one of the hazards of being extremely well hung. Not all, but many extremely well endowed men start presenting with the first signs of this actually by their late teens to early 20's. This is seen again and again in porn featuring "mega hung" porn stars. In fact it is so common on porn sets that there is usually somebody there with injectable ED meds. There was a time that using this stuff on porn sets was so common as to be nearly standard equipment.

    The main thing is to not worry about this and work on the causes for your depression which is definitely a contributing factor. From the picture you have, you have a great body, go to the gym and get both the circulation and endorphins going. This will increase vasodialation in all parts of your body and in time this alone may reverse what you are experiencing. The endorphins released in hard resistance training are GREAT for depression as well. They are a natural treatment. In the meanwhile don't be afraid of using an aid such as Cialis. What it does is to help take pressure off of you and it can give you some time to get other things in check and make you far less worried about a performance between the sheets.

    This is rough and again don't make any snap judgments or deny yourself anything that could help. As the depression lessens over time at your age you've got great odds that the ED will go away on it's own. While you are working on one problem, don't deny yourself help on the other one.


    Good Luck
     
  18. B_aNMpumpCOACH

    B_aNMpumpCOACH New Member

    Joined:
    Apr 8, 2005
    Messages:
    541
    Likes Received:
    2
    Gender:
    Male
    Location:
    albuquerque NM mexico new mexico fool
    class of PE-5 Inhibitors do not in any manner create a dependency on them. ...... this boy did his school's work
     
Draft saved Draft deleted